Advertisement

Infection

, Volume 25, Issue 3, pp 189–189 | Cite as

Antibiotic-associated diarrhea in HIV-infected patients receiving clindamycin

  • Hortense Slevog
  • B. Ruf
Correspondence

Keywords

Public Health Internal Medicine Infectious Disease Diarrhea General Practice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Bartlett, J. B. Clostridium difficile: clinical considerations. Rev. Infect. Dis. 12 (Suppl. 2) (1990) 243–251.Google Scholar
  2. 2.
    Ruf, B., Pohle, H. D. Role of clindamycin in the treatment of acute toxoplasmosis of the central nervous system. Eur. J. Clin. Microbiol. Infect. Dis. 3 (1991) 183–186.Google Scholar
  3. 3.
    Toma, E. Clindamycin/primaquine for treatment ofPneumocystis carinii in AIDS. Eur. J. Clin. Microbiol. Infect. Dis. 3 (1991) 210–213.Google Scholar
  4. 4.
    Hutin, J., Molina, J. M., Casin, I., Daix, V., Sednaoui, P., Welker, J., Lagrange, P., Decazes, J. M., Modai, J. Risk factors forClostridium difficile-associated diarrhea in HIV-infected patients. AIDS 7 (1993) 1441–1447.PubMedGoogle Scholar
  5. 5.
    Pear, S. M., Williamson, T. H., Bettin, K. M., Gerding, D. N., Galgiani J. N. Decrease in nosocomialClostridium difficile-associated diarrhea by restricting clindamycin use. Ann. Intern. Med. 120 (1994) 272–277.PubMedGoogle Scholar

Copyright information

© MMV Medizin Verlag GmbH München 1997

Authors and Affiliations

  • Hortense Slevog
    • 1
  • B. Ruf
    • 2
  1. 1.2. Medizinische Klinik der Humboldt-Universität zu BerlinBerlin
  2. 2.2. Klinik für Innere Medizin (Infektions- und Tropenmedizin)Städtisches Klinikum „St. Georg“ LeipzigLeipzigGermany

Personalised recommendations